논문KCI 등재
Riccati equation in quadratic optimal control problem of damped second order system
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This paper studies the properties of solutions of the Riccati equation arising from the quadratic optimal control problem of the general damped second order system. Using the semigroup theory, we establish the weak differential characterization of the Riccati equation for a general class of the second order distributed systems with arbitrary damping terms.
Abstract
This paper studies the properties of solutions of the Riccati equation arising from the quadratic optimal control problem of the general damped second order system. Using the semigroup theory, we establish the weak differential characterization of the Riccati equation for a general class of the second order distributed systems with arbitrary damping terms.
참고문헌 (25)
- N. U. Ahmed, "Optimal Control of Distributed Parameter Systems" (1981), North Holland
- J. M. Ball, "Strongly continuous semigroups, weak solutions, and the variation of con- stants formula", Proc. Amer. Math. Soc, 63(2), pp.370~373 (1977)
- H. T. Banks, "Well Posedness for damped second order systems with unbounded input operators", Differential Integral Equations, 8(3), pp.587~606 (1995)
- H. T. Banks, "Weak solutions and differentiability for size structured population models, Estimation and control of distributed parameter systems (Vorau, 1990)", Internat. Ser. Numer. Math., 100, pp.35~50 (1991), Birkhauser
- V. Barbu, "Extended algebraic Riccati equations in the abstract hyperbolic case", Nonlinear Anal, 40(1-8), pp.105~129 (2000)
- F. Bucci, "A Dirichlet boundary control problem for the strongly damped wave equation", SIAM J. Control Optim, 30(5), pp.1092~1100 (1992)
- R. W. Carroll, "Abstract Methods in Partial Differential Equstions" (1969), Harper and Row
- R. F. Curtain, "Infinite Dimensional Linear Systems Theory, Lecture Notes in Control and Information Sciences. Vol. 8" (1978), Springer-Verlag
- R. F. Curtain, "Finite dimensional compensators for infinite dimensional systems with unbounded input operators", SIAM J. Control Optim, 24(4), pp.797~816 (1986)
- R. Dautray, "Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5" (1992), Springer-Verlag
- F. Flandoli, "Riccati equation arising in a boundary control problem with distributed parameters", SIAM J. Control Optim, 22(1), pp.76~86 (1984)
- J. Ha, "Optimal control problems for hyperbolic distributed parameter systems with damp- ing terms", 박사, pp.1996
- J. Ha, "Existence and regularity of weak solutions for semilinear second order evolution equations", Funkcial. Ekvac, 41(1), pp.1~24 (1998)
- J. Ha, "Fr´echet differentiability of solution mappings for semilinear second order evolution equations", J. Math. Anal. Appl, 346(2), pp.374~383 (2008)
- A. Haraux, "Linear semigroups in Banach spaces, Semigroups, theory and applications, Vol. II", Pitman Res. Notes Math. Ser., 152 (1986), Longman Sci. Tech.
- R. E. Kalman, "Contributions to the theory of optimal control", Bol. Soc. Mat. Mexicana, 5, pp.102~119 (1960)
- Point Control Problems: Continuous Theory and Approximation Theory, Lecture Notes in Control and Information Sciences, Vol. 164, "Differential and Algebraic Riccati Equations with Appli- cation to Boundary", pp.1991, I. Lasiecka
- I. Lasiecka, "Dirichlet boundary control problem for parabolic equations with quadratic cost: Analyticity and Riccati’s feedback synthesis", SIAM J. Control Optim, 21(1), pp.41~67 (1983)
- I. Lasiecka, "Control theory for partial differential equations: continuous and approximation theories. II. Abstract hyperbolic-like systems over a finite time horizon, Encyclopedia of Mathematics and its Applications, Vol. 75" (2000), Cambridge University Press
- J. L. Lions, "Optimal Control of Systems Governed by Partial Differential Equations" (1971), Springer-Verlag Berlin Heidelberg New York
- J. L. Lions, "Non-Homogeneous Boundary Value Problems and Appli- cations I, II" (1972), Springer-Verlag Berlin Heidelberg New York
- A. Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equa- tions" (1983), Springer-Verlag
- A. J. Pritchard, "The linear quadratic control problem for infinite di- mensional systems with unbounded input and output operators", SIAM J. Control Optim, 25(1), pp.121~144 (1987)
- H. Tanabe, "Equations of Evolution" (1979), Pitman
- R. Triggiani, "Optimal quadratic boundary control problem for wave- and wave-like equa- tions with high internal damping: An abstract approach", Lecture Notes in Pure and Appl. Math., 165, pp.215~270 (1994), Dekker
관련 논문AI추천
Optimal control problems for the semilinear second order evolution equations박선혜, 박종열대한수학회 · 대한수학회지2003 · 제40권 제5호Optimal control problems for semilinear evolution equations김진란, 노현희, 정진문대한수학회 · 대한수학회지2008 · 제45권 제3호OPTIMAL CONTROL PROBLEMS FOR PARABOLIC HEMIVARIATIONAL INEQUALITIES WITH BOUNDARY CONDITIONS김현민, 정진문, 주은영대한수학회 · 대한수학회지2015 · 제52권 제3호Optimal control results for semilinear integro-differential stochastic systems via resolvent operatorsAnugrah Pratap Singh, Anurag Shukla장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제4호NECESSARY CONDITIONS FOR OPTIMAL CONTROL GOVERNED BY SOME ODE-PDE SYSTEMS유상욱영남수학회 · East Asian Mathematical Journal2019 · 제35권 제5호Identification problems for the system governed by abstract nonlinea damped second order evolutione quationsJunhong Ha, Shin-ichi Nakagiri대한수학회 · 대한수학회지2004 · 제41권 제3호
이 간행물의 다른 논문 (13건)
Representation theorems for multivalued pramartsFettah Akhiat, Fatima Ezzakipp. 1-16Multiple valued iterative dynamics models of nonlinear discrete-time control dynamical systems with disturbanceByungik Kahngpp. 17-39Existence and controllability results for nondensely defined stochastic evolution differential inclusions with nonlocal conditionsJin Bo Ni, Feng Xu, Juan Gaopp. 41-59α-completely positive maps on locally C*-algebras, Krein modules and Radon-Nikodym theorem허재성, 지운식, 김영이pp. 61-80A cell boundary element method for a flux control problem이형천, 전영목pp. 81-93
